# SDR CALA2024101402636

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 75,282 hours, 32,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R2 DOOR SILL AT FRAME 65 HAS CORROSION AROUND NUT PLATE HO LE.   REMOVED AND REPLACED R2 DOOR SILL FR65-68 IAW A320 SRM 51-72-11.
